Alert archive / Oklahoma / Tornado Warnings in 2009

Tornado Warning 1, NWS Norman, OK

February 10, 2009Canadian County, Oklahoma County, Oklahoma

NWS Norman, OK issued this tornado warning at Feb 10, 2009, 2:17 PM CST for Canadian County, Oklahoma County, Oklahoma. It was in force for 28 min. 10 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 10, 2009, 2:17 PM CST (20:17 UTC)
Expired
Feb 10, 2009, 2:45 PM CST
In force
28 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Canadian County, OK, Oklahoma County, OK

The radar

The Norman radar (KTLX), 38 km from the middle of the area, began a volume at 20:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 10, 2:22 PM CSTHAIL 1.75Yukon, OKREPORTED BY KWTV-TV
Feb 10, 2:22 PM CSTHAIL 2.52 W Yukon, OKREPORTED BY BROADCAST MEDIA
Feb 10, 2:25 PM CSTHAIL 2.75Yukon, OK
Feb 10, 2:37 PM CSTTORNADO 12 Nnw Warr Acres, OKA BRIEF TORNADO OCCURRED NEAR THE INTERSECTION OF NORTHWEST EXPRESSWAY AND ROCKWELL AVENUE. SIGNIFICANT ROOF DAMAGE OCCURRED AT TWO LARGE SHOPPING CENTERS, WITH ADDITIONAL ROOF AND WINDOW DAMAGE REPORTED TO A SMALLER RETAIL BUILDING. SOME MINOR DAMAGE WAS REPO
Feb 10, 2:40 PM CSTHAIL 25 Ne Yukon, OKOCCURRED AT THE INTERSECTION OF HWY 3 AND 4.
Feb 10, 2:42 PM CSTHAIL 2.754 N Bethany, OKOCCURRED 1 MILE EAST OF THE INTERSECTION OF HWY 3 AND 4.
Feb 10, 2:43 PM CSTHAIL 0.88Yukon, OKAT I-40 AND MUSTANG RD
Feb 10, 2:48 PM CSTTORNADO3 Wsw Edmond, OKTORNADO LASTED APPROXIMATELY 10 MINUTES. TORNADO WAS CONFIRMED BY BROADCAST MEDIA. TORNADO APPEARED TO TRAVEL THROUGH THE NW SIDES OF EDMOND. RECEIVED DAMAGE REPORTS ON PENNSYLVANIA AVE. BETWEEN 149TH AND 156TH. THIS TORNADO IS UNDER INVESTIGATION.
Feb 10, 2:50 PM CSTHAIL 14 Nw Edmond, OK
Feb 10, 2:53 PM CSTTORNADO 23 Wnw Edmond, OK*** 1 INJ *** A TORNADO FORMED NEAR THE INTERSECTION OF 192ND AND WESTERN AVENUE AND LIFTED 5 MILES NORTH OF EDMOND ACROSS THE COUNTY LINE INTO LOGAN COUNTY. SEVERAL HOMES WERE DAMAGED AS THE TORNADO TRACKED NORTHEAST, SOME OF THEM SEVERELY. THE MOST SEVERE DA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 10, 12:49 PM CSTTornado WatchSPC9 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 8.3 hours before the alert went out and 40 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2009-02-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2009-02-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 248 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2044 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
248 m²/s²
0-3 km storm-relative helicity
210 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KOUN 102017
TOROUN
OKC017-109-102045-
/O.NEW.KOUN.TO.W.0001.090210T2017Z-090210T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
217 PM CST TUE FEB 10 2009

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN CANADIAN COUNTY IN CENTRAL OKLAHOMA...
  NORTHWESTERN OKLAHOMA COUNTY IN CENTRAL OKLAHOMA...

* UNTIL 245 PM CST

* AT 217 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO OVER WESTERN
  OKLAHOMA CITY...4 MILES NORTHWEST OF MUSTANG...MOVING NORTHEAST AT
  40 MPH.

* LOCATIONS IN THE WARNING INCLUDE BETHANY...MUSTANG...NICHOLS
  HILLS...NORTHWESTERN OKLAHOMA CITY...THE VILLAGE...WARR ACRES...
  WESTERN EDMOND AND YUKON.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 132 AND 145.

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 122 AND 127.

IN ADDITION TO A TORNADO THREAT... THIS STORM LIKELY CONTAINS
DAMAGING HAIL TO THE SIZE OF BASEBALLS OR LARGER.

A TORNADO MAY FORM AT ANYTIME. TAKE COVER NOW. ABANDON MOBILE HOMES
AND VEHICLES. IF POSSIBLE... MOVE TO A BASEMENT OR STORM SHELTER.
OTHERWISE... MOVE TO AN INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR.
STAY AWAY FROM WINDOWS.

LAT...LON 3563 9739 3537 9773 3537 9776 3544 9791
      3573 9756
TIME...MOT...LOC 2017Z 223DEG 35KT 3545 9775

$$
WR
2 follow-up statements
000 
WWUS54 KOUN 102026
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
226 PM CST TUE FEB 10 2009

OKC017-109-102045-
/O.CON.KOUN.TO.W.0001.000000T0000Z-090210T2045Z/
CANADIAN OK-OKLAHOMA OK-
226 PM CST TUE FEB 10 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 PM CST FOR WESTERN
OKLAHOMA AND EASTERN CANADIAN COUNTIES...

AT 226 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO OVER WESTERN
OKLAHOMA CITY...NEAR YUKON...MOVING NORTHEAST AT 40 MPH.

* LOCATIONS IN THE WARNING INCLUDE BETHANY...NICHOLS HILLS...
  NORTHWESTERN OKLAHOMA CITY...THE VILLAGE...WARR ACRES...WESTERN
  EDMOND AND YUKON.

A TORNADO MAY FORM AT ANYTIME. TAKE COVER NOW. ABANDON MOBILE HOMES
AND VEHICLES. IF POSSIBLE... MOVE TO A BASEMENT OR STORM SHELTER.
OTHERWISE... MOVE TO AN INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR.
STAY AWAY FROM WINDOWS.

LAT...LON 3563 9739 3563 9740 3541 9770 3541 9776
      3549 9782 3573 9757 3572 9755
TIME...MOT...LOC 2026Z 223DEG 35KT 3551 9768

$$
WR
000 
WWUS54 KOUN 102035
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
235 PM CST TUE FEB 10 2009

OKC017-109-102045-
/O.CON.KOUN.TO.W.0001.000000T0000Z-090210T2045Z/
CANADIAN OK-OKLAHOMA OK-
235 PM CST TUE FEB 10 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 PM CST FOR
NORTHWESTERN OKLAHOMA AND EASTERN CANADIAN COUNTIES...

AT 235 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO OVER NORTHWESTERN
OKLAHOMA CITY...NEAR WILEY POST AIRPORT...MOVING NORTHEAST AT 35 MPH.

* LOCATIONS IN THE WARNING INCLUDE BETHANY...NORTHERN OKLAHOMA
  CITY...THE VILLAGE...WARR ACRES AND WESTERN EDMOND.

A TORNADO MAY FORM AT ANYTIME. TAKE COVER NOW. ABANDON MOBILE HOMES
AND VEHICLES. IF POSSIBLE... MOVE TO A BASEMENT OR STORM SHELTER.
OTHERWISE... MOVE TO AN INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR.
STAY AWAY FROM WINDOWS.

LAT...LON 3572 9755 3564 9741 3549 9764 3549 9769
      3553 9776 3573 9757
TIME...MOT...LOC 2035Z 219DEG 31KT 3558 9764

$$
WR

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Feb 10, 1:50 PM CST, 27 minutes earlier.

Area forecast discussion, Feb 10, 1:50 PM CST, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
150 PM CST TUE FEB 10 2009

.DISCUSSION...
18Z SOUNDING FROM OUN/FWD INDICATES CAP IS NEARLY ERODED FROM FWD
SOUNDING WHILE SOME WORK IS STILL NEEDED FARTHER NORTH.  SATELLITE
IMAGERY INDICATES LEAD WAVE MOVING ACROSS WESTERN/NORTH TEXAS THIS
AFTERNOON WITH CONVECTION DEVELOPING AHEAD OF THIS FEATURE IN
SOUTHERN AND NORTHERN OKLAHOMA. EXPECT AS MAIN SYSTEM NEARS AND
STRONG 120-130 KT JET LIFTS ACROSS TX/OK THAT DEEP CONVECTION WILL
DEVELOP NEAR A SHARPENING DRYLINE.

LAPS ANALYSIS SHOWS CAPE VALUES BETWEEN 1500 TO NEAR 2000 J/KG
ACROSS PARTS OF WESTERN NORTH TEXAS INTO SOUTHERN OK. STORMS MAY
INITIALLY BE WIDELY SCATTERED BEFORE NUMEROUS STORMS FORM IN A
LINEAR MODE AS STRONGER FORCING OVERSPREADS THE AREA.

SEVERE CONVECTION SHOULD EXIT MOST OF THE CWA BY MIDNIGHT WITH SOME
WRAP AROUND MOISTURE ACROSS NORTHWEST/NORTH CENTRAL OKLAHOMA.  CAA
WILL STRENGTHEN ACROSS NORTHERN OKLAHOMA LATE TONIGHT INTO WEDNESDAY
MORNING.  A WIND ADVISORY MAY BE NEED FOR STRONG NORTHWEST WINDS
ACROSS NW/NC/WC OKLAHOMA FROM NEAR 9Z INTO LATE MORNING WEDNESDAY.

CONDITIONS SHOULD RAPIDLY IMPROVE WEDNESDAY AFTERNOON WITH CLEARING
SKIES AND LESS WIND.

WILL KEEP IN SLIGHT/CHANCE POPS ACROSS MAINLY NORTHERN OKLAHOMA FOR
NEXT WAVE THAT WILL MOVE ACROSS SOUTHERN/CENTRAL PLAINS.  COOLER/COLDER
AIR WILL FILTER INTO THE REGION BEHIND THE SHORTWAVE ON FRIDAY.  TWO
MORE SYSTEM WILL APPROACH THE REGION IN A PROGRESSIVE FLOW.  TIMING
AND AMPLITUDE OF EACH SYSTEM VARIES BETWEEN THE GFS AND EC.  AT THIS
TIME... WILL ADVERTISE THE BEST CHANCE FOR PRECIPITATION TO BE IN THE MONDAY
TO MONDAY NIGHT TIME PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  42  62  35  62 /  70  10   0  10
HOBART OK         41  62  36  63 /  40  10   0   0
WICHITA FALLS TX  46  68  37  67 /  40   0   0  10
GAGE OK           36  59  30  60 /  40  10   0   0
PONCA CITY OK     42  54  35  60 /  70  40   0  10
DURANT OK         50  67  39  64 /  90  10   0  10

&&

SIX
Hazardous weather outlook, Feb 10, 11:50 AM CST, 2 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1150 AM CST TUE FEB 10 2009

OKZ004>048-050>052-TXZ083>090-111300-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1150 AM CST TUE FEB 10 2009

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A MODERATE AND SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH
TONIGHT ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS.

LOCATION...
THE MODERATE RISK AREA IS GENERALLY EAST OF A WICHITA FALLS TO
KINGFISHER TO STILLWATER LINE. THE SLIGHT RISK AREA EXTENDS
WEST OF THE MODERATE AREA AND IS ALONG AND EAST OF A CHEROKEE TO
ALTUS LINE.

TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE FROM
2 PM UNTIL 11 PM.

IMPACTS...
THE STRONGEST THUNDERSTORMS WILL BE CAPABLE OF PRODUCING WINDS TO
80 MPH AND HAIL TO THE SIZE OF TENNIS BALLS. TORNADOES ARE
POSSIBLE...ESPECIALLY IN THE MODERATE RISK AREA.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS FROM THIS
AFTERNOON UNTIL LATE THIS EVENING.

DISCUSSION...
A STORM SYSTEM IS APPROACHING THE SOUTHERN PLAINS TODAY...
INCREASING THE CHANCE FOR THUNDERSTORMS. THE MOIST AIR IS INCREASING
ACROSS OKLAHOMA AND WILL CONTINUE TO INCREASE DURING THE DAY AS
SOUTH WINDS PREVAIL. THE INCREASED MOISTURE WILL AID IN
DESTABILIZATION OF THE AIRMASS THIS AFTERNOON WITH WIND SHEAR ALSO
EXPECTED TO INCREASE IN ADVANCE OF THE APPROACHING STORM SYSTEM.
THUNDERSTORMS ARE EXPECTED TO DEVELOP DURING THE AFTERNOON AND
EVENING FROM CENTRAL OKLAHOMA INTO NORTH TEXAS ALONG AN EASTWARD
ADVANCING DRYLINE. DAMAGING WINDS ...LARGE HAIL...AND TORNADOES WILL
BE POSSIBLE. THE GREATEST THREAT FOR TORNADOES WILL BE IN THE
MODERATE RISK AREA WHERE MOISTURE AND WIND SHEAR ARE EXPECTED TO BE
MAXIMIZED.

PROBABILITY TABLE...
VALID THROUGH 700 AM CST WEDNESDAY FEB 11.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...90 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...70 PERCENT.

OTHER HAZARDOUS WEATHER...
PARTS OF WESTERN OKLAHOMA AND WESTERN NORTH TEXAS WILL SEE AN ELEVATED
RISK OF WILDFIRES AS A DRYLINE ADVANCES EAST.  GUSTY
SOUTHWEST WINDS WILL DEVELOP BEHIND THE DRYLINE THIS AFTERNOON.
THIS COMBINED WITH WARM TEMPERATURES AND LOW HUMIDITY WILL
RESULT IN INCREASED WILDFIRE POTENTIAL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

THUNDERSTORM OUTLOOK...
NONE.

OTHER HAZARDOUS WEATHER...
NONE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
WEDNESDAY.

In the hours before

Special weather statement, Feb 10, 1:29 PM CST, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
129 PM CST TUE FEB 10 2009

OKZ007-008-012-101945-
GARFIELD OK-KAY OK-GRANT OK-
129 PM CST TUE FEB 10 2009

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR GARFIELD...GRANT AND KAY
COUNTIES.

A STRONG THUNDERSTORM WAS LOCATED 8 MILES SOUTH OF LAMONT AT 129 PM
CST...MOVING NORTHEAST AT 45 MPH.

SMALL HAIL IS POSSIBLE.

WR
Local storm report, Feb 10, 1:44 PM CST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
144 PM CST TUE FEB 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0144 PM     HAIL             2 W CYRIL               34.90N 98.24W
02/10/2009  E0.75 INCH       CADDO              OK   AMATEUR RADIO

&&

SMITH
Special weather statement, Feb 10, 1:45 PM CST, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
145 PM CST TUE FEB 10 2009

OKZ007-008-012-013-102000-
GARFIELD OK-NOBLE OK-KAY OK-GRANT OK-
145 PM CST TUE FEB 10 2009

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR GARFIELD...GRANT...KAY AND
NOBLE COUNTIES.

A STRONG THUNDERSTORM WAS LOCATED OVER BILLINGS AT 145 PM CST...
MOVING NORTHEAST AT 45 MPH.

SMALL HAIL IS LIKELY.

WR
Special weather statement, Feb 10, 1:48 PM CST, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
148 PM CST TUE FEB 10 2009

OKZ008-012-013-018-019-102015-
LOGAN OK-KINGFISHER OK-GARFIELD OK-NOBLE OK-KAY OK-
148 PM CST TUE FEB 10 2009

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR GARFIELD...KAY...
KINGFISHER...LOGAN AND NOBLE COUNTIES.

A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 3 MILES SOUTHWEST OF
BRAMAN TO 7 MILES EAST OF DOVER AT 148 PM CST...MOVING NORTHEAST AT
40 MPH.

SMALL HAIL IS LIKELY.

WR
Special weather statement, Feb 10, 1:53 PM CST, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
153 PM CST TUE FEB 10 2009

OKZ037-038-102015-
TILLMAN OK-COMANCHE OK-
153 PM CST TUE FEB 10 2009

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR COMANCHE AND TILLMAN
COUNTIES.

A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTHEAST OF HOLLISTER AT
153 PM CST...MOVING NORTHEAST AT 45 MPH.

STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.

WR
Special weather statement, Feb 10, 2:12 PM CST, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
212 PM CST TUE FEB 10 2009

OKZ025-102030-
OKLAHOMA OK-
212 PM CST TUE FEB 10 2009

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR OKLAHOMA COUNTY.

A SEVERE THUNDERSTORM WAS LOCATED 17 MILES SOUTHWEST OF BETHANY AT
212 PM CST...MOVING NORTHEAST AT 40 MPH.

PEOPLE IN OKLAHOMA COUNTY...INCLUDING THE CITIES OF EDMOND AND
OKLAHOMA CITY...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN
FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.

WR

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 10, 1:40 PM CSTSevere Thunderstorm WarningOUNCaddo, Canadian, Grady50 min
Feb 10, 1:56 PM CSTSevere Thunderstorm WarningOUNComanche, Tillman49 min
Feb 10, 2:29 PM CSTSevere Thunderstorm WarningOUNCanadian, Grady46 min
Feb 10, 2:37 PM CSTSevere Thunderstorm WarningOUNCaddo, Kiowa, Washita38 min
Feb 10, 2:44 PM CSTTornado WarningOUNLogan, Oklahoma31 min
Feb 10, 2:56 PM CSTSevere Thunderstorm WarningOUNCanadian, Kingfisher, Logan, Oklahoma49 min
Feb 10, 3:08 PM CSTTornado WarningOUNCanadian, Oklahoma37 min
Feb 10, 3:10 PM CSTSevere Thunderstorm WarningOUNCaddo, Comanche, Kiowa50 min
Feb 10, 3:13 PM CSTTornado WarningOUNLogan, Payne32 min
Feb 10, 3:16 PM CSTSevere Thunderstorm WarningOUNCaddo, Canadian44 min
Feb 10, 3:32 PM CSTTornado WarningOUNCanadian28 min
Feb 10, 3:43 PM CSTSevere Thunderstorm WarningOUNLogan17 min
Feb 10, 3:44 PM CSTSevere Thunderstorm WarningOUNCaddo, Canadian, Grady46 min
Feb 10, 3:45 PM CSTTornado WarningOUNPayne30 min
Feb 10, 3:59 PM CSTSevere Thunderstorm WarningOUNCaddo, Comanche, Kiowa, Tillman17 min
Feb 10, 4:01 PM CSTSevere Thunderstorm WarningOUNLincoln, Logan, Noble, Payne44 min
Feb 10, 4:03 PM CSTSevere Thunderstorm WarningOUNCanadian, Logan, Oklahoma27 min
Feb 10, 4:12 PM CSTSevere Thunderstorm WarningOUNCotton, Tillman48 min
Feb 10, 4:16 PM CSTAreal Flood AdvisoryOUNCanadian, Logan, Oklahoma, Payne3 hr
Feb 10, 4:20 PM CSTSevere Thunderstorm WarningOUNPayne40 min
Feb 10, 4:26 PM CSTSevere Thunderstorm WarningOUNComanche34 min
Feb 10, 4:29 PM CSTSevere Thunderstorm WarningOUNCanadian, Logan, Oklahoma61 min
Feb 10, 4:47 PM CSTSevere Thunderstorm WarningOUNLogan, Payne43 min
Feb 10, 4:50 PM CSTSevere Thunderstorm WarningOUNCaddo, Grady40 min
Feb 10, 4:55 PM CSTSevere Thunderstorm WarningOUNCaddo, Comanche, Cotton, Grady, Stephens35 min
Feb 10, 5:00 PM CSTSevere Thunderstorm WarningOUNCotton30 min
Feb 10, 5:17 PM CSTSevere Thunderstorm WarningOUNCaddo, Comanche, Garvin, Grady, McClain, Stephens43 min
Feb 10, 5:28 PM CSTSevere Thunderstorm WarningOUNLogan, Noble, Payne47 min
Feb 10, 5:43 PM CSTSevere Thunderstorm WarningOUNCleveland, Grady, McClain47 min

Nearby

Tornado Warnings in Oklahoma, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.